CSN Login
Members Online: 3

You are here

Great news!

CSN is getting an upgrade. All of your posts will still be here, but the website will have a new look, new features and be mobile-friendly. To prepare for the changes, the site will be down briefly at the end November. We’ll continue to provide updates as we get closer.    

Camptosar

donnyb
Posts: 22
Joined: Apr 2006

Hi everyone. I've been taking 5FU leucovorin for a couple of years now and my doctor wants to start adding camptosar. I'd like to hear from people who took it what the side effects and results are like. Thanks and God bless!! Don.

StacyGleaso's picture
StacyGleaso
Posts: 1249
Joined: Mar 2003

Hi Don,

I took it. No side effects at all. However, I'm not sure I'm a good example of normal. I was stage 4, will be 5 yrs clear this October. I didn't have any side effects from the 5 FU, the radiation, the Leucovorin, or the Camptosar. Can't explain it, other than the fact I have to tell my story to shed a little hope on the journey of others.

All my best for a great outcome,
Stacy

terril
Posts: 297
Joined: Apr 2004

Hi Donny!
I am on Camptosar ( bka CPT-11, irinotecan) along with 5-FU, and Avastin. I have lost about 80% of my hair. Some minor reactions of this cocktail include hand-foot syndrome, slight mouth sores, and extreme fatigue. The fatigue takes place about 48 hours after I am infused and confused. I begin to get my strength back about 2 days later. Eveybody reacts differently to chemo. Just wait and see how you do. God bless and I hope you do well. Remember to think positively. Terri

glimmerofhope
Posts: 53
Joined: Oct 2005

I'm curious. Did you read the e-mail I sent you? If so, what are your thoughts?

Subscribe to Comments for "Camptosar"